Structure of the solution set to impulsive functional differential inclusions on the half-lineReport as inadecuate




Structure of the solution set to impulsive functional differential inclusions on the half-line - Download this document for free, or read online. Document in PDF available to download.

Nonlinear Differential Equations and Applications NoDEA

, Volume 19, Issue 5, pp 609–627

First Online: 21 December 2011Received: 06 July 2011Accepted: 03 December 2011

Abstract

A topological structure of the set of solutions to impulsive functional differential inclusions on the half-line is investigated. It is shown that the solution set is nonempty, compact and, moreover, an Rδ-set. It is proved on compact intervals and then, using the inverse limit method, obtained on the half-line.

Mathematics Subject Classification 2010Primary 34A37 Secondary 34A60 34K45 This research was partially supported by the MNiSW scientific project no. N N201 395137.

An erratum to this article is available at http:-dx.doi.org-10.1007-s00030-014-0285-y.

KeywordsSolution set Impulsive functional differential inclusion Inverse systems Rδ-set Topological structure  Download to read the full article text



Author: Grzegorz Gabor - Agata Grudzka

Source: https://link.springer.com/







Related documents